# SDR USAA2014090500003

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 79,077 hours, 35,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING HANDLE AT DOOR R1 BINDS WHEN OPERATED.  FOUND SLIDE ARMING LEVER BINDING ON DOOR R1 PANEL.  ADJUSTED INNER DOOR PANEL.  OPERATIONS CHECKED GOOD IAW AMM 25-62-44.
